# SDR JJBA20240404008

- Difficulty date: February 24, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,384 hours, 28,295 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 62351
- Part serial: 429
- Condition: Worn
- Location: Stick Pusher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICK PUSHER ACTUATOR CABLE WORN (BROKEN WIRE) FLAT SPOT.	STICK PUSHER ACTUATOR REPLACED
